# SDR SIMA20140614002

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 26,044 hours, 18,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NR 1 FLASHLIGHT CRADLE IS BROKEN.  R & R FLIGHT ATTENDANT NR 1 FLASHLIGHT & CRADLE ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 25-61-02 & 25-61-00.  PART NUMBER INTER CHANGE ABILITY VERIFIED IAW ETN-CR-25-201.
